# SDR HEEA0014808

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 116488P
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAS EXCESSIVE WEAR TO THE POINT OF NEAR FAILURE AND POSSIBLE LOSS OF TAIL ROTOR CONTROL.  REPLACED WITH SERVICEABLE LINK.
